# SDR DALA2023041302910

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,745 hours, 38,524 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9579 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC INTO ATLANTA DUE TO A SUSPECTED LEFT SIDE BRAKES GRABBING CONDITION. CORRECTIVE ACTION: MAINTENANCE DETERMINED THE PROBLEM WAS AN INTERNAL BEARING FAILURE OF THE #1 MLG WHEEL ASSEMBLY. (LP #4746476)
